Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 27, 2011, 4:37 PM EDT for 6 counties in Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 4:37 PM EDT (20:37 UTC)
- Expired
- Mar 27, 2011, 5:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Bulloch County, GA, Evans County, GA, Liberty County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 109 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 4:42 PM EDT | HAIL 2.75 | Midway, GA | PUBLIC REPORT OF LARGE HAIL. ALSO CAUSED SOME WINDOW DAMAGE TO HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 9:55 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 27, 4:27 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 999 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
811
WUUS52 KCHS 272037
SVRCHS
GAC029-031-109-179-183-267-272130-
/O.NEW.KCHS.SV.W.0022.110327T2037Z-110327T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT SUN MAR 27 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BRYAN COUNTY IN SOUTHEAST GEORGIA...
SOUTHEASTERN BULLOCH COUNTY IN SOUTHEAST GEORGIA...
EVANS COUNTY IN SOUTHEAST GEORGIA...
NORTHWESTERN LIBERTY COUNTY IN SOUTHEAST GEORGIA...
NORTHWESTERN LONG COUNTY IN SOUTHEAST GEORGIA...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 530 PM EDT
* AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM CLAXTON TO 10
MILES SOUTHWEST OF REIDSVILLE...MOVING EAST AT 60 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HALF DOLLAR SIZE HAIL...
* SOME LOCATIONS IN THE WARNING INCLUDE...
CLAXTON...HAGAN...NEVILS...DENMARK...GROVELAND...BAY...MIDWAY...
PEMBROKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3200 8222 3221 8207 3223 8179 3230 8183
3232 8155 3223 8145 3206 8162 3187 8172
3184 8208 3187 8211 3189 8212 3189 8219
3191 8223
TIME...MOT...LOC 2037Z 266DEG 51KT 3219 8181 3199 8217
$$2 follow-up statements
247
WWUS52 KCHS 272059
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
459 PM EDT SUN MAR 27 2011
GAC031-272109-
/O.CAN.KCHS.SV.W.0022.000000T0000Z-110327T2130Z/
BULLOCH GA-
459 PM EDT SUN MAR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BULLOCH COUNTY
HAS BEEN CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHEAST GEORGIA.
LAT...LON 3201 8222 3210 8215 3215 8177 3223 8145
3206 8162 3187 8172 3184 8208 3189 8212
3189 8219 3191 8223
TIME...MOT...LOC 2059Z 271DEG 41KT 3201 8167 3198 8208
$$
GAC029-109-179-183-267-272130-
/O.CON.KCHS.SV.W.0022.000000T0000Z-110327T2130Z/
LONG GA-EVANS GA-TATTNALL GA-BRYAN GA-LIBERTY GA-
459 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN LIBERTY...NORTHWESTERN BRYAN...SOUTHERN TATTNALL...
SOUTHERN EVANS AND NORTHWESTERN LONG COUNTIES...
AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF REKA TO
ALTAMAHA...OR ALONG A LINE EXTENDING FROM 10 MILES SOUTHWEST OF
PEMBROKE TO 7 MILES SOUTH OF REIDSVILLE...MOVING EAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GLENNVILLE...GROVELAND...MENDES...MIDWAY...PEMBROKE AND REIDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
SUNDAY EVENING FOR SOUTHEAST GEORGIA.
&&
LAT...LON 3201 8222 3210 8215 3215 8177 3223 8145
3206 8162 3187 8172 3184 8208 3189 8212
3189 8219 3191 8223
TIME...MOT...LOC 2059Z 271DEG 41KT 3201 8167 3198 8208
$$126
WWUS52 KCHS 272111
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
511 PM EDT SUN MAR 27 2011
GAC029-109-179-183-267-272130-
/O.CON.KCHS.SV.W.0022.000000T0000Z-110327T2130Z/
LONG GA-EVANS GA-TATTNALL GA-BRYAN GA-LIBERTY GA-
511 PM EDT SUN MAR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN LIBERTY...WEST CENTRAL BRYAN...SOUTHERN TATTNALL...
SOUTHEASTERN EVANS AND NORTHWESTERN LONG COUNTIES...
AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM JENNIE TO 6 MILES SOUTHEAST
OF FIVE POINTS...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
CLAXTON TO 15 MILES NORTHEAST OF SURRENCY...MOVING EAST AT 45 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GLENNVILLE...MENDES AND MIDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3193 8204 3204 8194 3210 8178 3209 8159
3206 8162 3187 8172 3184 8208
TIME...MOT...LOC 2111Z 271DEG 41KT 3204 8180 3185 8196
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 4:11 PM EDT, 26 minutes earlier.
Area forecast discussion, Mar 27, 4:11 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 411 PM EDT SUN MAR 27 2011 .SYNOPSIS... A COLD FRONT WILL STEADILY PUSH SOUTHWARD TONIGHT...AS COLDER HIGH PRESSURE BUILDS TO THE NORTH. HIGH PRESSURE WILL REMAIN NORTH OF THE AREA EARLY NEXT WEEK...BEFORE ANOTHER SERIES OF LOW PRESSURE SYSTEMS IMPACT THE REGION DURING THE MID TO LATE WEEK TIME FRAME. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE AREA NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A COLD FRONT CONTINUES TO SLIP SOUTHWARD THROUGH THE FORECAST AREA THIS AFTERNOON...WHILE HIGH PRESSURE TO THE NORTH WEDGES INTO THE MID ATLANTIC STATES. NUMEROUS SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG THIS BOUNDARY...FUELED BY A SERIES OF UPPER LEVEL SHORTWAVES TRACKING WITHIN NEARLY ZONAL FLOW ALOFT. SOUTHEAST GEORGIA ZONES HAVE BEEN ABLE TO WARM CONSIDERABLY THIS AFTERNOON...AS THESE LOCATIONS HAVE REMAINED WITHIN THE SOUTH/SOUTHWEST FLOW OF THE WARM SECTOR MUCH LONGER THAN SOUTH CAROLINA LOCATIONS BEHIND THE FRONT. EXPECT STRONGEST CONVECTION TO SHIFT FARTHER SOUTHWARD AS THE EVENING PROGRESSES...FOLLOWING FRONTAL CONVERGENCE AND MOST UNSTABLE AIR. SEVERE POTENTIAL WILL DECREASE DURING THE LATE EVENING HOURS ONCE THE FRONT SHIFTS SOUTH OF THE FORECAST AREA...ALLOWING COOLER AND MORE STABLE AIR TO FILTER INTO THE REGION FROM THE NORTH. THERE REMAINS SOME MODEL DISAGREEMENT REGARDING THE SPEED OF FRONTAL PROGRESSION OVERNIGHT AND THE RESULTING SURGE OF COOLER AIR. LATEST THINKING IS THAT NORTHEAST FLOW WILL SET UP ACROSS THE ENTIRE FORECAST AREA AFTER MIDNIGHT...WITH LOW TEMPERATURES FALLING INTO THE LOWER 40S INLAND SOUTH CAROLINA TO THE LOWER 50S SOUTH OF INTERSTATE 16 IN SOUTHEAST GEORGIA. THERE COULD BE A LULL IN PRECIPITATION BEHIND THE FRONT THIS EVENING AND TONIGHT...HOWEVER LIGHT SHOWERS ARE STILL POSSIBLE OVERNIGHT WITH DEEP MOISTURE REMAINING IN THE REGION. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... A STRONG HIGH PRESSURE WEDGE IS EXPECTED TO BUILD OVER THE REGION MONDAY AND MONDAY NIGHT. WILL NEED TO KEEP CHANCE POPS IN THE FORECAST THROUGH THE DAY MONDAY...AS DEEP MOISTURE WILL BE SLOW TO MOVE OUT OF THE REGION DESPITE THE DEVELOPING WEDGE OF HIGH PRESSURE IN THE LEE OF THE APPALACHIANS. EXPECT HIGHEST RAIN PROBABILITIES MONDAY MORNING...WITH DIMINISHING RAIN CHANCES DURING THE AFTERNOON. SHOULD SEE RAIN FREE CONDITIONS MONDAY NIGHT AS THE DEEPEST MOISTURE AND BEST FORCING SHIFT OFFSHORE. HIGH PRESSURE WEDGE WILL PERSIST MONDAY NIGHT THROUGH TUESDAY...BEFORE THE WARM FRONT SLOWLY LIFTS NORTH AGAIN LATE TUESDAY NIGHT. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH TUESDAY...ALTHOUGH DRIER CONDITIONS ARE EXPECTED AS THE SHORTWAVE ENERGY GETS DEFLECTED NORTH OF THE REGION BY A SLIGHT RIDGE PATTERN ALOFT. WEAK ISENTROPIC FORCING TUESDAY NIGHT WILL ALLOW FOR SCATTERED SHOWERS...YET WEDNESDAY LOOKS TO BE THE MOST ACTIVE DAY AS THE UPPER FLOW BACKS AND A SERIES OF PRONOUNCED SHORTWAVES LIFT NORTHEAST THROUGH THE AREA. SEVERAL WAVES OF SURFACE LOW PRESSURE WILL LIKELY LIFT NORTHEAST THROUGH THE AREA IN CONCERT WITH STRONG UPPER LEVEL DIVERGENCE AND DEEP LOW-LEVEL MOISTURE ADVECTION. HAVE MAINTAINED HIGH-END CHANCE POPS ON WEDNESDAY ALTHOUGH LIKELY POPS WILL PROBABLY BE INTRODUCED AT SOME POINT ASSUMING GUIDANCE TRENDS CONTINUE. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... QUITE A BIT OF UNCERTAINTY CONTINUES TO PLAGUE THE EXTENDED FORECAST DUE TO LARGE MODEL INCONSISTENCIES. OVERALL...EXPECT AN UNSETTLED PATTERN WEDNESDAY NIGHT THROUGH FRIDAY AS A SERIES OF LOW PRESSURE SYSTEMS IMPACT THE LOCAL AREA...AND WILL CARRY CHANCE POPS AREA WIDE. WILL KEEP THE FORECAST OPTIMISTIC AT THIS POINT OVER THE UPCOMING WEEKEND...MAINTAINING RAIN FREE CONDITIONS AS HIGH PRESSURE BUILDS BACK INTO THE REGION. TEMPERATURES ARE GENERALLY EXPECTED TO MEANDER WITHIN A FEW DEGREES EITHER SIDE OF CLIMO THROUGHOUT THE EXTENDED PERIODS. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... KCHS...IFR CIGS WILL CONTINUE THROUGH THE FIRST 24 HOUR TAF PERIOD AS A WEDGE OF HIGH PRESSURE BUILDS OVER THE REGION BEHIND A SOUTHWARD MOVING FRONT. WINDS WILL GENERALLY REMAIN NORTH NORTHEAST AT OR BELOW 10 KNOTS. LIGHT SHOWERS WILL ALSO OCCUR THIS AFTERNOON AND LOWER VSBYS TO MVFR CONDITIONS THROUGH 14Z MONDAY. CONDITIONS WILL SLOWLY IMPROVE FROM LIFR TO IFR LATE MONDAY MORNING...BUT ARE EXPECTED TO REMAIN IFR THROUGH MONDAY AFTERNOON. KSAV...WEST WINDS WILL GUST BETWEEN 15 TO 20 KNOTS BEFORE SHOWERS ENTER THE REGION AND MVFR CIGS ENCOMPASS THE AREA. WEST WIND GUSTS WILL THEN BE CONFINED TO AFTERNOON THUNDERSTORMS BETWEEN 19Z AND 23Z. IFR CONDITIONS WILL BE POSSIBLE DURING HEAVIER THUNDERSTORM ACTIVITY...BUT HAVE NOT BEEN INTRODUCED IN THE TAF DURING 19Z THROUGH 23Z. IFR CIGS WILL PREVAIL BY 00Z AS FROPA OCCURS AND A WEDGE OF HIGH PRESSURE BUILDS OVER THE REGION. LIFR CIGS ARE ALSO POSSIBLE OVERNIGHT. WEST WINDS WILL BECOME NORTH/NORTHEAST BY 00Z AND REMAIN AT OR BELOW 10 KNOTS THROUGH THE REMAINING 24 HOUR TAF. CONDITIONS WILL GRADUALLY IMPROVE FROM LIFR TO IFR LATE MONDAY MORNING...BUT ARE EXPECTED TO REMAIN IFR THROUGH MONDAY AFTERNOON. EXTENDED AVIATION OUTLOOK...MVFR/IFR CONDITIONS ARE LIKELY THROUGH MUCH OF THE WEEK. IFR CONDITIONS ARE LIKELY MONDAY AND MONDAY NIGHT...FOLLOWED BY MVFR AND PERIODIC IFR CONDITIONS TUESDAY THROUGH THURSDAY NIGHT. SHOULD SEE VFR CONDITIONS RETURN ON FRIDAY. && .MARINE... A COLD FRONT CONTINUES TO DROP SOUTH THROUGH THE FORECAST AREA LATE THIS AFTERNOON. WIND DIRECTIONS WILL BECOME NORTHEAST BEHIND THE FRONT...WITH MARINE ZONES NEAR THE ALTAMAHA RIVER REGION THE LAST TO TRANSITION TO NORTHEAST FLOW AFTER MIDNIGHT. EXPECT A DECENT SURGE OVERNIGHT TO AT LEAST 15 TO 20 KT IN SOME PORTIONS OF THE WATERS. SEAS WILL BUILD TO 3 TO 5 FT...HIGHER WELL OFFSHORE. MODELS ARE IN DECENT AGREEMENT THAT CONDITIONS WILL REMAIN BELOW ADVISORY CRITERIA AT THIS TIME. HIGH PRESSURE WILL BUILD NORTH OF THE WATERS MONDAY THROUGH TUESDAY...BEFORE A SERIES OF LOW PRESSURE SYSTEMS TRACK THROUGH THE AREA WEDNESDAY AND THURSDAY. HIGH PRESSURE IS THEN EXPECTED TO BUILD BACK INTO THE REGION FOR FRIDAY. PERSISTENT NORTHEAST FLOW WILL LIKELY RESULT IN SEAS REACHING SMALL CRAFT THRESHOLDS ACROSS THE OUTER GEORGIA WATERS LATE MONDAY NIGHT AND CONTINUING THROUGH TUESDAY NIGHT. ACROSS THE NEAR SHORE WATERS...SEAS MAY BRIEFLY APPROACH ADVISORY LEVELS MONDAY NIGHT AND TUESDAY. WINDS AND SEAS ARE THEN EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS WEDNESDAY THROUGH SATURDAY FOR ALL WATERS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Mar 27, 2:49 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 249 PM EDT SUN MAR 27 2011 AMZ374-281000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 249 PM EDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER...THUNDERSTORMS ARE EXPECTED TO MOVE EAST ALONG AND TO THE SOUTH OF A COLD FRONT. A FEW OF THE STORMS COULD BECOME SEVERE THIS EVENING. THE MAIN HAZARDS EXPECTED WITH THE STORMS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING. AMZ352-354-GAZ087-088-099>101-114>119-137>141-SCZ047-048-051-281000- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-INLAND JASPER-BEAUFORT-COASTAL JASPER- 249 PM EDT SUN MAR 27 2011 ...SEVERE THUNDERSTORM WATCH 68 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THROUGH THIS EVENING. AMZ330-350-SCZ040-042>045-049-050-052-281000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- COASTAL COLLETON-CHARLESTON-TIDAL BERKELEY- 249 PM EDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY.
In the hours before
Local storm report, Mar 27, 4:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL THUNDERBOLT 32.03N 81.05W
03/27/2011 E1.75 INCH CHATHAM GA TRAINED SPOTTER
&&
EVENT NUMBER CHS1100221
JHPSpecial weather statement, Mar 27, 4:26 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
426 PM EDT SUN MAR 27 2011
GAZ137-138-272100-
INLAND LIBERTY-LONG-
426 PM EDT SUN MAR 27 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LONG AND LIBERTY
COUNTIES THROUGH 500 PM EDT...
...THUNDERSTORMS WILL IMPACT THE ELIM CHURCH FIRE...
AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR JONES CREEK...MOVING EAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ALLENHURST...DONALD...LUDOWICI AND WALTHOURVILLE...INCLUDING THE
ELIM CHURCH FIRE...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
NICKEL SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
&&
LAT...LON 3183 8160 3167 8154 3168 8186 3171 8189
3184 8191
TIME...MOT...LOC 2026Z 267DEG 35KT 3176 8179Local storm report, Mar 27, 4:28 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
428 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL WILMINGTON ISLAND 32.01N 80.98W
03/27/2011 E1.25 INCH CHATHAM GA TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL REPORTED.
&&
EVENT NUMBER CHS1100223
JHPLocal storm report, Mar 27, 4:29 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
429 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM HAIL 3 S REIDSVILLE 32.04N 82.12W
03/27/2011 M1.00 INCH TATTNALL GA TRAINED SPOTTER
&&
EVENT NUMBER CHS1100220
33Local storm report, Mar 27, 4:31 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
431 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 1 S SAVANNAH 32.04N 81.08W
03/27/2011 M1.00 INCH CHATHAM GA PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL BREAKING CAR
WINDOWS.
&&
EVENT NUMBER CHS1100222
JRLLocal storm report, Mar 27, 4:37 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
437 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL WILMINGTON ISLAND 32.01N 80.98W
03/27/2011 M1.00 INCH CHATHAM GA PUBLIC
&&
EVENT NUMBER CHS1100225
JRLThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:14 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 61 min |
| Mar 26, 8:18 PM EDT | Special Weather Statement | CHS | Bulloch | 42 min |
| Mar 27, 11:18 AM EDT | Special Weather Statement | CHS | Jenkins | 27 min |
| Mar 27, 11:47 AM EDT | Special Weather Statement | CHS | Screven | 43 min |
| Mar 27, 1:28 PM EDT | Special Weather Statement | CHS | Effingham | 32 min |
| Mar 27, 1:41 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Mar 27, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 64 min |
| Mar 27, 1:46 PM EDT | Special Weather Statement | CHS | Burke | 29 min |
| Mar 27, 1:48 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 26 min |
| Mar 27, 2:13 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Effingham, Screven | 62 min |
| Mar 27, 2:26 PM EDT | Special Marine Warning | CHS | 64 min | |
| Mar 27, 2:32 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 58 min |
| Mar 27, 2:41 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Chatham, Effingham | 64 min |
| Mar 27, 2:58 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 62 min |
| Mar 27, 3:05 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Effingham, Evans | 55 min |
| Mar 27, 3:12 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Chatham, Effingham, Evans, Liberty | 63 min |
| Mar 27, 3:20 PM EDT | Special Weather Statement | CHS | McIntosh | 25 min |
| Mar 27, 3:33 PM EDT | Special Marine Warning | CHS | 117 min | |
| Mar 27, 3:38 PM EDT | Special Weather Statement | CHS | McIntosh | 37 min |
| Mar 27, 3:45 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty, Long, Tattnall | 60 min |
| Mar 27, 3:48 PM EDT | Special Marine Warning | CHS | 48 min | |
| Mar 27, 4:02 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 58 min |
| Mar 27, 4:11 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Evans, Liberty | 64 min |
| Mar 27, 4:20 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans, Tattnall | 34 min |
| Mar 27, 4:26 PM EDT | Special Weather Statement | CHS | Long | 34 min |
| Mar 27, 4:46 PM EDT | Areal Flood Advisory | CHS | Chatham | 89 min |
| Mar 27, 4:53 PM EDT | Severe Thunderstorm Warning | CHS | Chatham | 48 min |
| Mar 27, 4:57 PM EDT | Special Marine Warning | CHS | 59 min | |
| Mar 27, 5:09 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 31 min |
| Mar 27, 5:14 PM EDT | Special Weather Statement | CHS | Long | 31 min |
| Mar 27, 5:52 PM EDT | Special Weather Statement | CHS | Liberty, Long | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.